MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TEST,STREP A,DIPSTICK,25 TEST

Medline Industries, LP MEDLINE; TEST,STREP A,DIPSTICK,25 TEST
Catalog Number MPH30025SA
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "our results are not accurate using these tests" and "just this week we had 2 patients that tested negative on the medline item, while testing positive on the quickvue tests.".
 
Additional Manufacturer Narrative
The customer reported that results were not accurate using these tests and that 2 patients tested negative on the medline item while testing positive on the quickvue tests.A review of the complaint, manufacturing records, retained samples, and complaint history was completed; retention samples from the reported lot were tested using quality control positive standard samples, and all devices performed as expected during in-house testing.The reported false negative result could not be replicated, and the complaint could not be confirmed.Manufacturing batch records confirmed the lot met all quality control specifications, no relevant nonconformances were identified, no evidence of a systemic issue or new hazard was found, and a definitive root cause could not be determined.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TEST,STREP A,DIPSTICK,25 TEST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50914694
Report Number1417592-2026-51915
Device Sequence Number5394569
Product Code GTY
UDI-Device Identifier30888277191888
UDI-Public30888277191888
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K010582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH30025SA
Device Lot Number0000640390
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown